MAUDE Adverse Event Report: Medos International Sàrl CH VELYS ROBOTIC-ASSIST STATION; Orthopedic stereotaxic instrument

Medos International Sàrl CH VELYS ROBOTIC-ASSIST STATION; Orthopedic stereotaxic instrument
Catalog Number 451611001
Medical Device Problem Codes Mechanical Problem (1384); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an excessive amount of joints clicking through out the case that resulted in temporary arm delays.Robot on patient right.There were no reports of injuries, medical intervention or prolonged hospitalization.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h3, h6: investigation summary: the investigation confirmed multiple temporary arm issues occurred during the case.The investigation of log files by the r&d team.The investigation showed that the correct log file was identified.The investigation showed that the robotic arm applied brakes unexpectedly during dynamic compensation.Brake activation produces a clicking sound in the robot joints, which is consistent with the allegation of "excessive amount of joints clicking".13 instances of the pop-up which appears during a dynamic compensation motion was confirmed through the log review.The user reported that there was no adverse effect on the patient¿s outcome, no harm to the patient, and no further medical intervention was needed.Root cause: there is a software issue in the supplied robotic arm controller that can lead to this error condition during dynamic compensation.Further investigation and assessment are addressed within our quality management system.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VELYS ROBOTIC-ASSIST STATION
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Depuy Synthes Products LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50791620
Report Number1526439-2026-01456
Device Sequence Number10515783
Product Code OLO
UDI-Device Identifier10705034646008
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K233228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451611001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008114965-07/16/2026-00
Patient Sequence Number1
Patient SexUnknown